× Didn't find what you were looking for? Ask a question
  
  
Top Posters
Since Sunday
10
s
6
a
2
1
1
1
1
1
1
1
1
New Topic  
jshuo jshuo
wrote...
Posts: 359
Rep: 0 0
3 years ago
A nurse notifies the primary health care provider because assessment reveals signs of thrombocytopenia, including which of the following? Select all that apply.
 
  A) Bleeding gums
  B) Petechiae
  C) Tarry stools
  D) Hematuria
  E) Coffee-ground emesis
Read 79 times
1 Reply

Related Topics

Replies
wrote...
Staff Member
6 days ago
ANSWER: Ans: A, B, C, D, E
Feedback:
The nurse should notify the physician immediately if any of the following occurs during observation of a client receiving an antineoplastic drug as they may be signs of thrombocytopenia: bleeding gums, easy bruising, petechiae, increased menstrual bleeding, tarry stools, hematuria, or coffee-ground emesis.
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers
  137 People Browsing
 285 Signed Up Today
Related Images
 688
 432
 185